# SDR CALA2018060601416

- Difficulty date: June 1, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 41R,  FRAME 58.  FOUND TO BE OUT OF LIMITS,   NO DEFECTS NOTED.   CUTOUT THE DAMAGE SECTION OF THE STRINGER BETWEEN FRAMES 58 TO 59, AND INSTALLED A REPAIR.
